# SDR CALA2017022500485

- Difficulty date: February 25, 2017
- Submitted: February 26, 2017
- Operation: Air carrier
- Aircraft: N37466
- Make and model: Boeing 737924ER
- Aircraft serial: 31644
- Aircraft time: 14,505 hours, 4,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

5 SEAT MOUNTED FLOOR PROXIMITY EMERGENCY LED LIGHTS INOP SEATS 11C, 15C, 20C, 32C, 14C FLOOR PROXIMITY EMERGENCY LED. REMOVED AND REPLACED 5 SEAT MOUNTED EMERGENCY LIGHTS REF AMM 33- 51-14.  OPS CHECK GOOD AT THIS TIME.
